The hard Lefschetz theorem and the topology of semismall maps
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 5, pp. 759-772.
@article{ASENS_2002_4_35_5_759_0,
     author = {de Cataldo, Mark Andrea A and Migliorini, Luca},
     title = {The hard {Lefschetz} theorem and the topology of semismall maps},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {759--772},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {5},
     year = {2002},
     doi = {10.1016/s0012-9593(02)01108-4},
     zbl = {1021.14004},
     mrnumber = {1951443},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(02)01108-4/}
}
TY  - JOUR
AU  - de Cataldo, Mark Andrea A
AU  - Migliorini, Luca
TI  - The hard Lefschetz theorem and the topology of semismall maps
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2002
DA  - 2002///
SP  - 759
EP  - 772
VL  - Ser. 4, 35
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(02)01108-4/
UR  - https://zbmath.org/?q=an%3A1021.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=1951443
UR  - https://doi.org/10.1016/s0012-9593(02)01108-4
DO  - 10.1016/s0012-9593(02)01108-4
LA  - en
ID  - ASENS_2002_4_35_5_759_0
ER  - 
%0 Journal Article
%A de Cataldo, Mark Andrea A
%A Migliorini, Luca
%T The hard Lefschetz theorem and the topology of semismall maps
%J Annales scientifiques de l'École Normale Supérieure
%D 2002
%P 759-772
%V Ser. 4, 35
%N 5
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(02)01108-4
%R 10.1016/s0012-9593(02)01108-4
%G en
%F ASENS_2002_4_35_5_759_0
de Cataldo, Mark Andrea A; Migliorini, Luca. The hard Lefschetz theorem and the topology of semismall maps. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 5, pp. 759-772. doi : 10.1016/s0012-9593(02)01108-4. http://www.numdam.org/articles/10.1016/s0012-9593(02)01108-4/

[1] Beilinson A.A., Bernstein J.N., Deligne P., Faisceaux pervers, Astérisque 100 (1982). | MR | Zbl

[2] Borel A. et al. , Intersection Cohomology, Progress in Mathematics, 50, Birkhäuser, Boston, 1984. | MR | Zbl

[3] Borho W., Macpherson R., Partial resolutions of nilpotent varieties, Astérisque 101-102 (1983) 23-74. | MR | Zbl

[4] Chriss N., Ginzburg V., Representation Theory and Complex Geometry, Birkhäuser, Boston, 1997. | MR | Zbl

[5] De Cataldo M., Migliorini L., The Douady space of a complex surface, Adv. in Math. 151 (2000) 283-312. | MR | Zbl

[6] Deligne P., Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Publ. Math. IHES 35 (1969) 107-126. | Numdam | MR | Zbl

[7] Deligne P., Théorie de Hodge, II, Publ. Math. IHES 40 (1971) 5-57. | Numdam | MR | Zbl

[8] Deligne P., Théorie de Hodge, III, Publ. Math. IHES 44 (1974) 5-78. | Numdam | MR | Zbl

[9] Deligne P., La conjecture de Weil, II, Publ. Math. IHES 52 (1980) 138-252. | Numdam | MR | Zbl

[10] Esnault H., Viehweg E., Vanishing and non-vanishing theorems, Actes du Colloque de Théorie de Hodge, Astérisque 179-180 (1989) 97-112. | MR | Zbl

[11] Fulton W., Intersection Theory, Ergebnisse der Mathematik, 3.folge. Band 2, Springer-Verlag, Berlin, 1984. | MR | Zbl

[12] Goresky M., Macpherson R., Intersection homology II, Inv. Math. 71 (1983) 77-129. | MR | Zbl

[13] Goresky M., Macpherson R., Stratified Morse Theory, Ergebnisse der Mathematik, 3.folge. Band 2, Springer-Verlag, Berlin, 1988. | MR | Zbl

[14] Iversen B., Cohomology of Sheaves, Universitext, Springer-Verlag, Berlin, 1986. | MR

[15] Laufer H., Normal Two-Dimensional Singularities, Annals of Mathematics Studies, 71, Princeton University Press, 1971. | MR | Zbl

[16] Looijenga E., Cohomology and intersection hohomology of algebraic varieties, in: Kollár J. (Ed.), Complex Algebraic Geometry, IAS/Park City Mathematics Series, 3, American Mathematical Society, 1997, pp. 221-264. | MR | Zbl

[17] Migliorini L., A smooth family of minimal surfaces of general type over a curve of genus at most one is trivial, J. Algebraic Geometry 4 (1995) 353-361. | MR | Zbl

[18] Saito M., Decomposition theorem for proper Kähler morphisms, Tohoku Math. J. (2) 42 (2) (1990) 127-147. | MR | Zbl

[19] Wiśniewski J.A., Cohomological invariants of complex manifolds coming from extremal rays, Asian J. Math. 2 (2) (1998) 289-302. | MR | Zbl

Cited by Sources: